Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Had c-section, advised crisanta to stop bleeding. Bleeding again after discontinuing. Why ?

i underwent c-section on 14thjuly 2012. as i had bleeding for more than 25days doc prescribed me crisanta ls. I was taking that for the past 10days. my bleeding stopped even from the day 1 after taking the pill . but for the past 2 days it has started to bleed again. i donno whether i shud continue the pill or to stop taking it.
Asked On : Tue, 28 Aug 2012
Answers:  1 Views:  67
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
May 2013
usually after delivery up to 2 to 3 weeks little bit of spotting can be seen and that will usually subside, if you had heavy bleeding then the possibility of retained bits can be suspected,
crisanta are oral combined hormonal pills which will by modifying the hormonal levels can stop the bleeding,
but they can cause breakthrough bleeding sometimes that may be responsible for your bleeding now, anyhow you better consult your doctor and undergo ultrasound to rule out the possibility of retained bits then after ruling out them with her advice you can continue the pills as the side effects will subside soon usually.
take care.
Answered: Tue, 28 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor